MAUDE Adverse Event Report: ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC
Catalog Number PCDM1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Adhesion(s) (1695); Unspecified Infection (1930); Necrosis (1971); Scar Tissue (2060)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent repair of recurrent incarcerated incisional hernia on (b)(6) 2018 and mesh was implanted.It was reported that the patient underwent recurrent hernia repair surgery and laparotomy with extensive lysis of adhesion together with an abdominal anterior release on (b)(6) 2018 during which surgeon noted closed loop obstruction containing small bowel secondary to mesh, large scar unhealed, infected sore in the umbilicus and adhesions.It was reported that the patient underwent repair of recurrent incisional hernia and mesh removal on (b)(6) 2022 and mesh was implanted.It was reported that the patient underwent abdominal wound dehiscence, extraction of necrotic mesh and washout of the wound on (b)(6) 2022.It was reported that the patient experienced large scar unhealed, infected sore in the umbilicus and adhesions.Other procedure was captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 8/22/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr-21082024-0001695691 submitted for adverse event which occurred on 12/19/2018.Mwr-21082024-0001695692 submitted for adverse event which occurred on 10/11/2022.Mwr-21082024-0001695693 submitted for adverse event which occurred on 10/25/2022.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROCEED MESH 6INX6IN(15CMX15CM) SQ
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20050750
Report Number2210968-2024-08813
Device Sequence Number8117991
Product Code FTL
UDI-Device Identifier10705031047754
UDI-Public(01)10705031047754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPCDM1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale